# SDR DALA2022072805201

- Difficulty date: July 27, 2022
- Submitted: July 28, 2022
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 70,627 hours, 9,173 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 WHEN 4R DOOR IS CLOSED AND ARMED, CIDS MESSAGE CHECK DOOR PRESSURE. CORRECTIVE ACTION: SERVICED DOOR ASSIT BOTTLE ON 4R PER A330-AMM-52-10. (9280346)
